# SDR HEEA087022

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,931 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406012129101
- Condition: Worn
- Location: Link
- Component: Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PITCH LINK BEARING FROZEN.
